Alert archive / Ohio / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 280, NWS Wilmington, OH

July 11, 2011Wayne County, Indiana; Darke County, Preble County, Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Jul 11, 2011, 8:04 PM EDT for Wayne County, Indiana; Darke County, Preble County, Ohio. It was in force for 41 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 11, 2011, 8:04 PM EDT (00:04 UTC)
Expired
Jul 11, 2011, 8:45 PM EDT
In force
41 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon

Counties Wayne County, IN, Darke County, OH, Preble County, OH

The radar

The Cincinnati radar (KILN), 104 km from the middle of the area, began a volume at 00:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 11, 8:41 PM EDTTSTM WND DMG4 Nne New Madison, OHTREES DOWN ON WEAVERS FORT JEFFERSON ROAD. TIME IS ESTIMATED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 37 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 11, 7:18 PM EDTSevere Thunderstorm WatchSPC3 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 0.1 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2011-07-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4907 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2011-07-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 202 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4907 J/kg
Mixed-layer CIN
-61 J/kg
Mixed-layer LCL
987 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
202 m²/s²
0-3 km storm-relative helicity
267 m²/s²
Significant tornado parameter
5.9
Supercell composite
33.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

103 
WUUS51 KILN 120004
SVRILN
INC177-OHC037-135-120045-
/O.NEW.KILN.SV.W.0280.110712T0004Z-110712T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
804 PM EDT MON JUL 11 2011

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN WAYNE COUNTY IN EAST CENTRAL INDIANA...
  SOUTHERN DARKE COUNTY IN WEST CENTRAL OHIO...
  NORTHERN PREBLE COUNTY IN WEST CENTRAL OHIO...

* UNTIL 845 PM EDT.

* AT 759 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
  PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS
  LOCATED 8 MILES SOUTHWEST OF UNION CITY...MOVING SOUTHEAST AT 25
  MPH.

* LOCATIONS IMPACTED INCLUDE...
  UNION CITY...
  GREENVILLE...
  NEW MADISON...
  ARCANUM...

IN ADDITION...SHARPS CROSSING...SHARPEYE...BETHEL...HOLLANSBURG...
PALESTINE...WAYNE LAKES...ABBOTTSVILLE AND UNION CORNERS ARE NEAR THE
PATH OF THIS SEVERE THUNDERSTORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM EDT
TUESDAY MORNING FOR EAST CENTRAL INDIANA AND SOUTHWESTERN OHIO.

&&

LAT...LON 4001 8482 4021 8481 4008 8446 3983 8464
      4001 8490
TIME...MOT...LOC 0005Z 299DEG 22KT 4013 8488

$$
1 follow-up statement
790 
WWUS51 KILN 120016
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
816 PM EDT MON JUL 11 2011

INC177-120026-
/O.CAN.KILN.SV.W.0280.000000T0000Z-110712T0045Z/
WAYNE IN-
816 PM EDT MON JUL 11 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WAYNE COUNTY HAS
BEEN CANCELLED...

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.

LAT...LON 4021 8481 4008 8446 3983 8464 4000 8482
      4002 8482
TIME...MOT...LOC 0016Z 299DEG 22KT 4010 8480

$$

OHC037-135-120045-
/O.CON.KILN.SV.W.0280.000000T0000Z-110712T0045Z/
DARKE OH-PREBLE OH-
816 PM EDT MON JUL 11 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM EDT
FOR NORTHERN PREBLE AND SOUTHERN DARKE COUNTIES...

AT 815 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS
STORM WAS LOCATED NEAR SHARPEYE...MOVING SOUTHEAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
GREENVILLE...NEW MADISON AND ARCANUM.

IN ADDITION...SHARPS CROSSING...SHARPEYE...HOLLANSBURG...PALESTINE...
WAYNE LAKES...ABBOTTSVILLE...UNION CORNERS AND WEST MANCHESTER ARE
NEAR THE PATH OF THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 4021 8481 4008 8446 3983 8464 4000 8482
      4002 8482
TIME...MOT...LOC 0016Z 299DEG 22KT 4010 8480

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 7:51 PM EDT, 13 minutes earlier.

Area forecast discussion, Jul 11, 7:51 PM EDT, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
751 PM EDT MON JUL 11 2011

.SYNOPSIS...
A TROUGH OF LOW PRESSURE WILL MOVE ACROSS THE AREA THROUGH
TONIGHT. A COLD FRONT WILL PUSH THROUGH THE REGION TUESDAY NIGHT.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
THUNDERSTORMS ARE SAGGING SLOWLY SOUTHEAST ACROSS SOUTH CENTRAL
OHIO THIS AFTERNOON. THESE STORMS HAVE LAID OUT AN OUTFLOW
BOUNDARY THAT IS MOVING SOUTH ACROSS SOUTHWEST OHIO. BEHIND THE
OUTFLOW...TEMPERATURES HAVE DROPPED INTO THE 70S. QUESTION REMAINS
AS TO HOW FAR SOUTH THIS BOUNDARY WILL EVENTUALLY MAKE IT. THE
WESTERN EDGE OF IT IS MAKING A MUCH SLOWER SOUTHWARD PUSH THAN
THE EASTERN PORTION. FOR NOW...HAVE TRIMMED BACK THE HEAT
ADVISORIES/WARNINGS ALONG AND BEHIND THIS BOUNDARY. WILL LIKELY
HAVE TO TRIM MORE OF IT AWAY THROUGH LATE AFTERNOON AS IT
PROGRESSES FARTHER SOUTH. THE AIRMASS REMAINS EXTREMELY UNSTABLE
AHEAD OF THIS BOUNDARY SO TOUGH TO RULE OUT SOME ADDITIONAL
THUNDERSTORM DEVELOPMENT ALONG IT THROUGH EARLY EVENING.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH TUESDAY NIGHT/...
A COMBINATION OF HEAT AND HUMIDITY WILL RESULT IN CONDITIONS AGAIN
EXCEEDING HEAT ADVISORY CRITERIA IN THE SOUTHERN PORTIONS OF THE
CWA. THE FAR SOUTH AREAS LOOK TO TOP OUT WITH HEAT INDICES ABOVE 105
AGAIN...REQUIRING A SECOND DAY OF EXCESSIVE HEAT WARNINGS.
OBVIOUSLY...THIS FORECAST IS CONTINGENT ON A CERTAIN LEVEL OF
REALIZED INSOLATION AND A LACK OF CLOUD DEBRIS OR THUNDERSTORMS.

THERE WILL BE A THETA-E GRADIENT ACROSS THE FORECAST AREA ON
TUESDAY...WITH DRIER CONDITIONS IN THE NORTH AND COOLER TEMPERATURES
STARTING TO MOVE IN ON NORTHWESTERLY FLOW. THE CHANCE FOR SHOWERS
AND THUNDERSTORMS WILL CONTINUE NEAR AND SOUTH OF THIS
BOUNDARY...BUT THIS THREAT WILL DIMINISH ON TUESDAY NIGHT AS THIS
GRADIENT MOVES SOUTH AND PUTS THE FORECAST AREA IN SOMEWHAT MORE OF
A STABLE ENVIRONMENT. THIS SHOULD ALSO ALLOW LOW TEMPS TO DROP DOWN
BELOW 70 FOR MOST OF THE FORECAST AREA...WITH THE COOLEST READINGS
IN THE NORTH.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
OPERATIONAL MODELS CONTINUE TO BE IN DECENT AGREEMENT FOR THE
FORECAST PERIOD WEDNESDAY INTO THURSDAY NIGHT. COLD FRONT WILL
CONTINUE TO SLIP SOUTH AND SOUTHWEST ON WEDNESDAY...TAKING THE
THREAT OF PCPN WITH IT. SFC HIGH PRESSURE IS THEN FORECAST TO BUILD
INTO THE REGION WEDNESDAY NIGHT INTO THURSDAY...THEN WILL GRADUALLY
PASS TO THE EAST/NORTHEAST OF THE REGION ON FRIDAY. TEMPERATURES
WILL COOL DOWN MORE TOWARD SEASONAL LEVELS BY THURSDAY ALONG WITH AN
INFILTRATION OF DRIER AIR.

FOR THE REMAINDER OF THE EXTENDED PERIOD...FRIDAY THROUGH
MONDAY...MODELS CONTINUE TO DISAGREE ON HOW EXACTLY UPR LVL RIDGE
WILL REBUILD ACRS THE CNTRL PLAINS AND INTO THE UPR/MID MS RIVER
VLY. GFS CONTINUES TO SHOW AN INVERTED SFC TROF DEVELOPING WEST OF
THE APPALACHIAN SPINE FRIDAY INTO SATURDAY...WHILE THE ECMWF
CONTINUES TO HINT AT MCS ACTIVITY IN THE NW FLOW PATTERN ALOFT INTO
THE WEEKEND. THE GFS SOLUTION WOULD BRING SMALL CHANCES FOR
AFTN/EVENING THUNDERSTORMS TO THE ERN CWFA WHILE THE ECMWF WOULD
BRING MORE CHANCES OF SHOWERS AND THUNDERSTORMS TO THE ENTIRE
REGION. GIVEN THE MODELS BEING AT ODDS...WILL USE PERSISTENCE AND
KEEP LOW POPS GOING INTO THE WEEKEND ATTM. FOR SUNDAY NIGHT INTO
EARLY NEXT WEEK...A COLD FRONT MAY APPROACH THE REGION FROM THE NW.
HOWEVER...GIVEN THE UNCERTAINTY FOR THE WEEKEND...IT IS HARD TO PUT
MUCH FAITH IN THIS TIMING...SO AGAIN WILL CONTINUE WITH LOW CHANCE
POPS. TEMPERATURES WILL GRADUALLY WARM BACK UP INTO THE UPPER 80S
AND LOWER 90S.

&&

.AVIATION /00Z TUESDAY THROUGH SATURDAY/...
CONVECTION HAS REDEVELOPED IN NRN INDIANA ALONG A TROUGH. 12Z HIRES
WRF NMM AND ARF ARE SHOWING THIS CONVECTION WORKING E ESE TOWARDS
DAY AND CMH/LCK THRU 03Z-04Z BEFORE DYING OFF. PUT CBS IN
DAY/CMH/LCK ATTM...WILL THROW IN A TSRA IF IT BECOMES NECESSARY.

FNT IS FCST TO DROP S TOWARDS THE OH RIVER OVERNIGHT. CONVECTION
IS EXPECTED TO DEVELOP ACROSS SRN OH/IN INTO NRN KY DURING THE
AFTN ON TUE.

WITH THE HIGH DEWPOINTS ACROSS THE S...BROUGHT MVFR FOG IN BY 06Z
WITH SOME IFR IN LUK.

OUTLOOK...NO SIGNIFICANT WEATHER EXPECTED.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...EXCESSIVE HEAT WARNING UNTIL 8 PM EDT THIS EVENING FOR OHZ070-
     071-078-079-081.
     HEAT ADVISORY UNTIL 8 PM EDT TUESDAY FOR OHZ070-071-078-079-
     081.
     HEAT ADVISORY FROM NOON TO 8 PM EDT TUESDAY FOR OHZ072-080-082-
     088.
     EXCESSIVE HEAT WARNING UNTIL 8 PM EDT TUESDAY FOR OHZ077.
KY...EXCESSIVE HEAT WARNING UNTIL 8 PM EDT THIS EVENING FOR
     KYZ089>100.
     HEAT ADVISORY UNTIL 8 PM EDT TUESDAY FOR KYZ089>100.
IN...EXCESSIVE HEAT WARNING UNTIL 8 PM EDT THIS EVENING FOR INZ058-
     059-066-073>075-080.
     HEAT ADVISORY UNTIL 8 PM EDT TUESDAY FOR INZ066-073>075-080.

&&

SYNOPSIS...JGL
NEAR TERM...JGL
SHORT TERM...HATZOS
LONG TERM...HICKMAN
AVIATION...SITES
Hazardous weather outlook, Jul 11, 5:48 PM EDT, 2 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
548 PM EDT MON JUL 11 2011

OHZ080-082-088-122200-
HIGHLAND-PIKE-SCIOTO-
548 PM EDT MON JUL 11 2011

...SEVERE THUNDERSTORM WATCH 627 IN EFFECT UNTIL 7 PM EDT THIS
EVENING...
...HEAT ADVISORY IN EFFECT FROM NOON TO 8 PM EDT TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL OHIO.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

INZ058-059-122200-
FAYETTE IN-UNION IN-
548 PM EDT MON JUL 11 2011

...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   EXCESSIVE HEAT WARNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

INZ050-OHZ026-034-035-042>046-051>056-060>065-074-122200-
WAYNE-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-
MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-
GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD-HOCKING-
548 PM EDT MON JUL 11 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...CENTRAL OHIO...MIAMI VALLEY OF OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

INZ066-073>075-080-KYZ089>099-OHZ070-071-078-079-122200-
FRANKLIN IN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-
KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-BUTLER-
WARREN-CLERMONT-BROWN-
548 PM EDT MON JUL 11 2011

...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST
KENTUCKY...NORTHERN KENTUCKY...SOUTH CENTRAL OHIO AND SOUTHWEST
OHIO.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   EXCESSIVE HEAT WARNING.
   HEAT ADVISORY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ073-122200-
ROSS-
548 PM EDT MON JUL 11 2011

...SEVERE THUNDERSTORM WATCH 627 IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL OHIO.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ077-122200-
HAMILTON-
548 PM EDT MON JUL 11 2011

...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM EDT TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST OHIO.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   EXCESSIVE HEAT WARNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   EXCESSIVE HEAT WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ072-122200-
CLINTON-
548 PM EDT MON JUL 11 2011

...HEAT ADVISORY IN EFFECT FROM NOON TO 8 PM EDT TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST OHIO.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

KYZ100-OHZ081-122200-
LEWIS-ADAMS-
548 PM EDT MON JUL 11 2011

...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...SEVERE THUNDERSTORM WATCH 627 IN EFFECT UNTIL 7 PM EDT THIS
EVENING...
...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY AND SOUTH
CENTRAL OHIO.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   EXCESSIVE HEAT WARNING.
   SEVERE THUNDERSTORM WATCH.
   HEAT ADVISORY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jul 11, 7:37 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
737 PM EDT MON JUL 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     HAIL             2 W HILLSBORO           39.21N 83.65W
07/11/2011  M1.50 INCH       HIGHLAND           OH   BROADCAST MEDIA

&&

HATZOS
Local storm report, Jul 11, 7:50 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
750 PM EDT MON JUL 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     HAIL             VERSAILLES              40.22N 84.48W
07/11/2011  U0.88 INCH       DARKE              OH   PUBLIC

&&

SFH
Local storm report, Jul 11, 7:53 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
753 PM EDT MON JUL 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     HAIL             WEST PORTSMOUTH         38.76N 83.03W
07/11/2011  E0.88 INCH       SCIOTO             OH   PUBLIC

&&
Local storm report, Jul 11, 7:55 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
755 PM EDT MON JUL 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0621 PM     HAIL             PORTSMOUTH              38.74N 82.99W
07/11/2011  U0.88 INCH       SCIOTO             OH   PUBLIC

&&
Local storm report, Jul 11, 7:57 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
757 PM EDT MON JUL 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0346 PM     HAIL             WASHINGTON COURT HOUSE  39.54N 83.43W
07/11/2011  U0.88 INCH       FAYETTE            OH   PUBLIC

&&
Local storm report, Jul 11, 7:59 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
759 PM EDT MON JUL 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0323 PM     HAIL             SOUTH CHARLESTON        39.82N 83.64W
07/11/2011  U0.75 INCH       CLARK              OH   PUBLIC

&&

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 11, 8:51 PM EDTSevere Thunderstorm WarningILNWayne39 min
Jul 11, 9:28 PM EDTSevere Thunderstorm WarningILNUnion, Wayne62 min
Jul 11, 10:07 PM EDTSevere Thunderstorm WarningILNFranklin, Union53 min
Jul 11, 8:01 PM EDTAreal Flood AdvisoryILNDarke, Miami, Shelby3 hr
Jul 11, 8:26 PM EDTSpecial Weather StatementILNDelaware, Licking34 min
Jul 11, 8:38 PM EDTSevere Thunderstorm WarningILNClark, Greene, Miami, Montgomery, Warren52 min
Jul 11, 8:47 PM EDTAreal Flood AdvisoryILNClark, Darke, Greene, Miami, Montgomery, Preble3 hr
Jul 11, 8:48 PM EDTAreal Flood AdvisoryILNLicking2 hr
Jul 11, 9:03 PM EDTSpecial Weather StatementILNLicking42 min
Jul 11, 9:07 PM EDTSevere Thunderstorm WarningILNClinton, Fayette, Greene, Highland, Ross, Warren38 min
Jul 11, 9:15 PM EDTSevere Thunderstorm WarningILNLicking21 min
Jul 11, 9:19 PM EDTAreal Flood AdvisoryILNClinton, Fayette, Greene, Highland, Madison, Montgomery and 2 more3 hr
Jul 11, 9:31 PM EDTSevere Thunderstorm WarningILNGreene, Montgomery, Warren44 min
Jul 11, 9:31 PM EDTSevere Thunderstorm WarningILNFayette, Pickaway, Ross44 min
Jul 11, 9:39 PM EDTSevere Thunderstorm WarningILNAdams, Highland, Pike, Ross51 min
Jul 11, 9:47 PM EDTAreal Flood AdvisoryILNAdams, Fayette, Highland, Pickaway, Pike, Ross3 hr
Jul 11, 10:07 PM EDTSpecial Weather StatementILNPike, Ross38 min
Jul 11, 10:13 PM EDTSpecial Weather StatementILNAdams, Scioto62 min
Jul 11, 10:18 PM EDTSevere Thunderstorm WarningILNClinton, Highland42 min
Jul 11, 10:20 PM EDTAreal Flood AdvisoryILNHocking, Pickaway, Ross2 hr
Jul 11, 10:39 PM EDTSpecial Weather StatementILNHighland36 min
Jul 11, 10:41 PM EDTAreal Flood AdvisoryILNAdams, Pike, Scioto3 hr
Jul 11, 10:53 PM EDTSpecial Weather StatementILNBrown37 min
Jul 11, 11:15 PM EDTSpecial Weather StatementILNAdams, Brown30 min
Jul 11, 11:35 PM EDTSevere Thunderstorm WarningILNAdams, Brown, Scioto40 min
Jul 11, 11:43 PM EDTAreal Flood AdvisoryILNAdams, Brown2 hr
Jul 12, 5:09 AM EDTSpecial Weather StatementILNHocking36 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2011Severe Thunderstorm Warnings in Indiana, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.